# SDR SWIA202501130049

- Difficulty date: November 7, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 50,625 hours, 33,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE FS319.00 TO FS349.00 STR 18R HAS SIGNS OF CORROSION AS MARKED     (C-CHECK RO 12/31/2024 - FILED CLOSED)    BLENDED CORROSION ON SERVICE DOOR LOWER MOUNTING ANGLE IAW CRJ700 SRM 51-21-06. FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-21-23. REMOVED AND REPLACED ANGLE IAW CRJ700 SRM 51-21-11, 51-25-06, 51-25-16, 51-40-11, 51-42-06, 51-42-16 AND AMM 20-70-00 AND 53-21-27
